# SDR IPXA2021072071891

- Difficulty date: July 7, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 78,973 hours, 17,185 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: ARB238230
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT WING FIXED L/E FUEL MODULE O/B SUPPORT ANGLE IS CRACKED.REMOVED AND REPLACED CRACKED RT WING FIXED L/E FUEL MODULE O/B SUPPORT ANGLE IAW SRM 51-33-01 & 51-35-01. (MINOR)
